MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty was performed due to a difficult root angle and a tight aortic valve.Following the successful implant of the valve, upon removal of the delivery catheter system (dcs), it was noted that the nose cone of the dcs was not centered in the frame of the valve.The nose cone subsequently caught on the valve frame, resulting in dislodgement of the valve into the ascending aorta.Subsequently, a second valve was implanted valve-in-valve.A two hour procedural delay occurred as a result.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e vfxplus-26, serial/lot #: (b)(6), ubd: 12-dec-2027, udi#:(b)(4) h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key25659332
Report Number9612164-2026-03308
Device Sequence Number10458721
Product Code NPT
UDI-Device Identifier00763000942700
UDI-Public(01)00763000942700(17)280409(10)0013382602(20)01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0013382602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date08/06/2026
Date Device Manufactured04/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale